# SDR HNAA2024071900551

- Difficulty date: June 6, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2024 LH REAR FUSE II, CRACK SUSPECTED AROUND 9 RIVETS BTW FR77-80 STR3-7L.  REPAIRED IAW EO 1-53-24-0362.
